# SDR SWAA2021090706336

- Difficulty date: August 11, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Condition: Corroded
- Location: Bs 727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AROUND FASTENER HOLE AT AFT CARGO BAY BS727A+19 LBL17 WL156. ; / [01] EVALUATED CORROSION; FOUND 0.020 REMOVED FROM ORIG 0.070 IN A 1'X1' AREA; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING MICROMETER ID# 4566A S/N UNKNOWN; [02] EDITED MEASUREMENT FIELD; [03] VERIFIED EVALUATED CORROSION; FOUND 0.020 REMOVED FROM ORIG 0.070 IN A 1'X1' AREA; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING MICROMETER ID# 4566A S/N UNKNOWN; [04] REMOVED ACB CARGO TRACK TIE DOWN AT BS727 -BS867; LBL17; WL156 PER SRM 51-40-02-0G-0; [05] LOCATED AND DRILLED NEW ACB CARGO TIE DOWN TRACK BS727+4 - BS867 LBL17 WL156 IAW SRM 51-40-05-0G-0 AND DWG 146A7500; OK TO INSTALL; [06] VERIFIED LOCATE AND DRILL UP OF NEW TRACK PER SRM 51-40-05 AND DWG 146A7500; OK TO INSTALL.; [07] INSTALLED NEW ACB CARGO TIE DOWN TRACK BS727+4 - BS867 LBL17 WL156 IAW SRM 51-40-05-0G-0; DWG 146A7500 AND DWG 146A0061; [08] RII INSPECTED GOOD INSTALLATION OF TRACK PER SRM 51-40-02 AND DWG 146A7500 AND DWG 146A0061.; [09] VERIFIED GOOD INSTALLATION OF TRACK PER SRM 51-40-02 AND DWG 146A7500 AND DWG 146A0061. JOB COMPLETE.
